# SDR ABXA050331

- Difficulty date: November 28, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 44,027 hours, 43,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911412221
- Condition: Corroded
- Location: Bs 617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FASTENER HEADS AND BULGE IN FUSELAGE SKIN FS 617, LONGERON 30 - LONGERON 29 RIGHT.  REPAIRED AREA IAW DC9 SRM 53-04.
